How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
Type Your Medical Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

what could light-headedness , a little nausea and a little

This answer was rated:

what could light-headedness , a little nausea and a little ringing in ears mean?
Welcome here and thank you for your question.
I am Dr.Robert & will do whatever I can to help answer your questions.First I need a little more information-

Since how long you have these symptoms?
Have you checked your blood pressure?
Do you have any known medical illness?

I am waiting for your reply.
Kind Regards,
Dr. Robert
Customer: replied 3 years ago.

a week, i have been to my doctor he has me taking antivert.

blood pressure has been consistenlty 150/70-80 for last 2 weeks.

also been burping a lot.

have history of acid reflux

Dear customer,


Thank you for providing quick additional info.


The range of systolic blood pressure for most healthy adults falls between 90 and 120 millimeters of mercury (mm Hg). Normal diastolic blood pressure ranges between 60 and 80 mm Hg.


Your systolic blood pressure of 150 mm is higher then normal.


This seems to be the most probable cause of your symptoms like light-headedness,nausea and ringing in ears.


Other possible cause of these symptoms can be:damage to the microscopic endings of the hearing nerve in the inner ear,hearing nerve impairment,wax buildup or foreign objects in the ear canal, ear or sinus infections,exposure to loud noise.


You may be prescribed with anti hypertensive medication accordingly.


-Restrict your salt intake .


-Drink plenty of water.


-Limit your alcohol & avoid smoking.


-If you are overweight,then loose weight.


-Eat a healthy diet.


-Eat less fat and sodium.



You need a clinical examination by ENT doctor.Transillumination (shining a light through the sinuses) is used to look for sinus inflammation. Till then take tab. meclizine hydrochloride(brand name: Dramamine).This will help you greatly in stopping the nausea,light headedness & other symptoms.


Hope this helped.


My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.


Thank you for your repeat business!


Kind Regards,


Dr. Robert





Dr. Robert and 5 other Medical Specialists are ready to help you
Hi Pat,

I'm just following up with you to see how everything is going. Did my answer help?

Have you consulted the doctor?
What was final diagnosis made?

Let me know,
Customer: replied 3 years ago.

going to see a ENT next week.................still have the ringing

Hi Pat,

Is your blood pressure controlled now?
Have you tried tab. meclizine hydrochloride(brand name: Dramamine)?

Let me know,

Related Medical Questions